On theta-semiopen sets and separation axioms in topological spaces

M. Caldas, Maximilian Ganster, D. N. Georgiou, S. Jafari, T. Noiri

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)13-22
JournalCarpathian Journal of Mathematics
Volume24
Issue number1
Publication statusPublished - 2008

Cite this

Caldas, M., Ganster, M., Georgiou, D. N., Jafari, S., & Noiri, T. (2008). On theta-semiopen sets and separation axioms in topological spaces. Carpathian Journal of Mathematics, 24(1), 13-22.

On theta-semiopen sets and separation axioms in topological spaces. / Caldas, M.; Ganster, Maximilian; Georgiou, D. N.; Jafari, S.; Noiri, T.

In: Carpathian Journal of Mathematics, Vol. 24, No. 1, 2008, p. 13-22.

Research output: Contribution to journalArticleResearchpeer-review

Caldas, M, Ganster, M, Georgiou, DN, Jafari, S & Noiri, T 2008, 'On theta-semiopen sets and separation axioms in topological spaces' Carpathian Journal of Mathematics, vol. 24, no. 1, pp. 13-22.
Caldas, M. ; Ganster, Maximilian ; Georgiou, D. N. ; Jafari, S. ; Noiri, T. / On theta-semiopen sets and separation axioms in topological spaces. In: Carpathian Journal of Mathematics. 2008 ; Vol. 24, No. 1. pp. 13-22.
@article{3c42607699374fbeb7d2bc16b28bee58,
title = "On theta-semiopen sets and separation axioms in topological spaces",
author = "M. Caldas and Maximilian Ganster and Georgiou, {D. N.} and S. Jafari and T. Noiri",
year = "2008",
language = "English",
volume = "24",
pages = "13--22",
journal = "Carpathian Journal of Mathematics",
issn = "1584-2851",
publisher = "North University of Baia Mare",
number = "1",

}

TY - JOUR

T1 - On theta-semiopen sets and separation axioms in topological spaces

AU - Caldas, M.

AU - Ganster, Maximilian

AU - Georgiou, D. N.

AU - Jafari, S.

AU - Noiri, T.

PY - 2008

Y1 - 2008

M3 - Article

VL - 24

SP - 13

EP - 22

JO - Carpathian Journal of Mathematics

JF - Carpathian Journal of Mathematics

SN - 1584-2851

IS - 1

ER -